×

zbMATH — the first resource for mathematics

Notes on compact rings with open radical. (English) Zbl 0537.13002
Let R be a compact ring with unit and N its Jacobson radical. A number of conditions equivalent to the openness of the radical N in the ring R and a number of conditions equivalent to the openness of the ideal \(N^ 2\) are obtained.
Reviewer: V.Arnautov

MSC:
13A10 Radical theory on commutative rings (MSC2000)
13J99 Topological rings and modules
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] J. P. Jans: Compact rings with open radical. Duke Math. J., 24 (1957), 573 - 577. · Zbl 0079.26801
[2] I. Kaplansky: Topological rings. Amer. J. Math., 69 (1947), 153-183. · Zbl 0034.16604
[3] M. Nagata: Local rings. Interscience Publishers, New York-London, 1962. · Zbl 0123.03402
[4] K. Numakura: Theory of compact rings III, Compact dual rings. Duke Math. J., 29 (1962), 107-124. · Zbl 0105.26302
[5] S. Warner: Compact Noetherian rings. Math. Ann., 141 (1960), 161 - 170. · Zbl 0104.03502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.